Alert archive / Nevada / Wind Advisories in 2025
Wind Advisory 24, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Oct 2, 2025, 11:50 AM PDT for San Bernardino County, California; Clark County, Nye County, Nevada. It took effect at Oct 3, 2025, 5:00 AM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2025, 11:50 AM PDT (18:50 UTC)
- In effect from
- Oct 3, 2025, 5:00 AM PDT
- Expired
- Oct 4, 2025, 2:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Las Vegas, NV
Counties San Bernardino County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 116 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 6.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2911 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
796 WWUS75 KVEF 021850 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1150 AM PDT Thu Oct 2 2025 CAZ523-030900- /O.NEW.KVEF.WI.Y.0024.251003T1500Z-251004T0600Z/ Western Mojave Desert- Including the cities of Fort Irwin, Barstow, and Daggett 1150 AM PDT Thu Oct 2 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...From 8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ524-525-030900- /O.NEW.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Baker, Mountain Pass, Yucca Valley, Twentynine Palms, and Morongo Valley 1150 AM PDT Thu Oct 2 2025 ...WIND ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...From 5 PM Friday to 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas STESSMAN
9 follow-up statements
601 WWUS75 KVEF 021915 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1215 PM PDT Thu Oct 2 2025 NVZ019-031200- /O.EXB.KVEF.WI.Y.0024.251003T1200Z-251004T0300Z/ Spring Mountains-Red Rock Canyon- Including the cities of Mt Charleston and Red Rock Canyon 1215 PM PDT Thu Oct 2 2025 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts expected. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...From 5 AM to 8 PM PDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ523-031200- /O.CON.KVEF.WI.Y.0024.251003T1500Z-251004T0600Z/ Western Mojave Desert- Including the cities of Fort Irwin, Barstow, and Daggett 1215 PM PDT Thu Oct 2 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...From 8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ524-525-031200- /O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Baker, Mountain Pass, Yucca Valley, Twentynine Palms, and Morongo Valley 1215 PM PDT Thu Oct 2 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...From 5 PM Friday to 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas STESSMAN
093 WWUS75 KVEF 031114 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 414 AM PDT Fri Oct 3 2025 NVZ019-031500- /O.CON.KVEF.WI.Y.0024.251003T1200Z-251004T0300Z/ Spring Mountains-Red Rock Canyon- Including the cities of Mt Charleston and Red Rock Canyon 414 AM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts expected. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ523-031500- /O.CON.KVEF.WI.Y.0024.251003T1500Z-251004T0600Z/ Western Mojave Desert- Including the cities of Barstow, Fort Irwin, and Daggett 414 AM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...From 8 AM this morning to 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ524-525-031500- /O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Twentynine Palms, Mountain Pass, Yucca Valley, Morongo Valley, and Baker 414 AM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...From 5 PM this afternoon to 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
368 WWUS75 KVEF 031502 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 802 AM PDT Fri Oct 3 2025 NVZ019-040000- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/ Spring Mountains-Red Rock Canyon- Including the cities of Mt Charleston and Red Rock Canyon 802 AM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts expected. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ523-040000- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0300Z/ Western Mojave Desert- Including the cities of Daggett, Barstow, and Fort Irwin 802 AM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ524-525-040000- /O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Morongo Valley, Mitchell Caverns, Baker, Yucca Valley, Mountain Pass, and Twentynine Palms 802 AM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...From 5 PM this afternoon to 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas Planz
245 WWUS75 KVEF 032358 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 458 PM PDT Fri Oct 3 2025 CAZ523-040300- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/ Western Mojave Desert- Including the cities of Daggett, Fort Irwin, and Barstow 458 PM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NVZ019-040300- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0300Z/ Spring Mountains-Red Rock Canyon- Including the cities of Red Rock Canyon and Mt Charleston 458 PM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts expected. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ524-525-040300- /O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Yucca Valley, Mitchell Caverns, Baker, Twentynine Palms, Mountain Pass, and Morongo Valley 458 PM PDT Fri Oct 3 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
358 WWUS75 KVEF 040254 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 754 PM PDT Fri Oct 3 2025 NVZ019-040400- /O.EXP.KVEF.WI.Y.0024.000000T0000Z-251004T0300Z/ Spring Mountains-Red Rock Canyon- Including the cities of Red Rock Canyon and Mt Charleston 754 PM PDT Fri Oct 3 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... Winds have decreased across the area and the Wind Advisory has been allowed to expire. $$ CAZ523-040600- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/ Western Mojave Desert- Including the cities of Daggett, Fort Irwin, and Barstow 754 PM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western Mojave Desert. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ524-525-040600- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Yucca Valley, Mitchell Caverns, Baker, Twentynine Palms, Mountain Pass, and Morongo Valley 754 PM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
534 WWUS75 KVEF 040559 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1059 PM PDT Fri Oct 3 2025 CAZ523-040700- /O.EXP.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/ Western Mojave Desert- Including the cities of Daggett, Fort Irwin, and Barstow 1059 PM PDT Fri Oct 3 2025 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds have decreased across the area and the Wind Advisory has been allowed to expire. $$ CAZ524-525-040900- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Yucca Valley, Mitchell Caverns, Baker, Twentynine Palms, Mountain Pass, and Morongo Valley 1059 PM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
281 WWUS75 KVEF 040600 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1100 PM PDT Fri Oct 3 2025 CAZ524-525-040900- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Yucca Valley, Mitchell Caverns, Baker, Twentynine Palms, Mountain Pass, and Morongo Valley 1100 PM PDT Fri Oct 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
773 WWUS75 KVEF 040716 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1216 AM PDT Sat Oct 4 2025 NVZ014-040900- /O.NEW.KVEF.FZ.W.0002.251005T0700Z-251005T1500Z/ Esmeralda and Central Nye County- Including the cities of Goldfield, Beatty, Silver Peak, and Dyer 1216 AM PDT Sat Oct 4 2025 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY... * WHAT...Temperatures falling to 32 at Dyer early Sunday morning. * WHERE...Esmeralda and Central Nye County. * WHEN...From midnight tonight to 8 AM PDT Sunday. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ524-525-040900- /O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Yucca Valley, Twentynine Palms, Mountain Pass, Morongo Valley, and Baker 1216 AM PDT Sat Oct 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT EARLY THIS MORNING... * WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern Mojave Desert and Morongo Basin. * WHEN...Until 2 AM PDT early this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
058 WWUS75 KVEF 040832 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 132 AM PDT Sat Oct 4 2025 CAZ524-525-040945- /O.EXP.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/ Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Yucca Valley, Twentynine Palms, Mountain Pass, Morongo Valley, and Baker 132 AM PDT Sat Oct 4 2025 ...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... Winds have decreased across the area and the Wind Advisory will be allowed to expire. $$ NVZ014-041200- /O.CON.KVEF.FZ.W.0002.251005T0700Z-251005T1500Z/ Esmeralda and Central Nye County- Including the cities of Goldfield, Beatty, Silver Peak, and Dyer 132 AM PDT Sat Oct 4 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY... * WHAT...Temperatures falling to 32 at Dyer early Sunday morning. * WHERE...Esmeralda and Central Nye County. * WHEN...From midnight tonight to 8 AM PDT Sunday. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 2, 9:45 AM PDT, 2 hours 5 minutes earlier. Its key messages:
- * Our next system arrives Friday, bringing precipitation chances to the Great Basin and dry, gusty conditions elsewhere. * Beyond Friday, temperatures will remain slightly below normal along with dry conditions.
Area forecast discussion, Oct 2, 9:45 AM PDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 945 AM PDT Thu Oct 2 2025 .KEY MESSAGES... * Our next system arrives Friday, bringing precipitation chances to the Great Basin and dry, gusty conditions elsewhere. * Beyond Friday, temperatures will remain slightly below normal along with dry conditions. && .DISCUSSION...through Wednesday. Models remain in good agreement on the arrival of our next system on Friday and expectations for this storm have not changed too much. Precipitation chances remain confined to the Sierra and Great Basin, where PoPs range from 20-60% (highest in our farthest northwest locations). Precipitation amounts don't look significant at this time, with the valleys having a 75% chance of less than 0.25" and the mountains having a 75% chance of less than 0.50". However, snow levels around 9,500-10,000 feet will allow some minor snow accumulations (1-4") to occur on the Sierra crest. Farther southeast, dry conditions continue on Friday while winds ramp up. Fairly widespread gusts of 20-40 mph are likely (50% chance or greater) from western San Bernardino/southern Inyo counties up to central/northern Mohave County and Lincoln County. Hi-res guidance highlights portions of the Owens Valley and the Desert Rock to Indian Springs area with 50% odds of seeing 40+ mph gusts due to localized downsloping. The progressive nature of this system means that it'll be out of our area by Saturday. In its wake, drier conditions, cooler temperatures, and lighter breezes. Ensembles continue to indicate a reloading/persistent trough over the western US through the middle of next week, which means the aforementioned conditions are likely to linger, albeit with a slight moderation in temperatures toward seasonable values. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Winds follow typical diurnal patterns today, with light and variable winds settling in from the southeast later this morning before picking up and swinging around to the southwest in the afternoon. As winds swing around to the southwest this afternoon, sustained speeds will increase to around 10-12KT, with intermittent higher gusts to 18- 20KT expected. These gusty southwesterly winds will continue into the evening hours. Thereafter, winds remain southwesterly, with gusts diminishing through early morning when gusts to 20-30 knots return through the end of the period. VFR conditions prevail with FEW-SCT clouds with bases around 25kft. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...Winds will generally follow diurnal patterns through the forecast period. Winds shift to the south to southwest this afternoon, increasing to around 10-15KT with gusts to 18-22KT common. Up-valley gusts closer to 25KT are expected in the Owens Valley this afternoon, and across the western Mojave Desert, gusty westerly winds are expected to hold off until the evening, with gusts to 25-30KT expected there through the night. Otherwise, VFR conditions prevail with passing mid and high clouds, and showers expected to develop across the Sierra Crest this afternoon and evening. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Woods AVIATION...Stessman For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Wind Advisories in Nevada, 2025Wind Advisories in California, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.